MathSciNet Relay Station
MathSciNet bibliographic data
MR2506593 (2010f:35046) 35J05 (31B20)
Hoang, N. S.; Ramm, A. G. Symmetry problems. II. Ann. Polon. Math. 96 (2009), no. 1, 61–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement